# SDR DXTA2018062101106

- Difficulty date: June 20, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 10,137 hours, 7,788 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT ODOR OIL SMELL. ONE HOUR INTO THE FLIGHT AT 36,000 FT, DISTINCT OIL BURNING SMELL. COPILOT EXPERIENCED PHYSICAL DISCOMFORT. ODOR WAS STRONG IN COCKPIT, NOT SO STRONG IN CABIN. WENT ON OXYGEN REMAINDER OF FLIGHT. CLEANED BOTH OZONE CONVERTORS AND WATER SEPARATOR SOCKS.
